# SDR UIEA2021083101924

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,835 hours, 20,007 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Loose
- Location: Nr 2 Fan Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAN CASE FWD SIDE HAS LOOSE SEAL AND  REQUIRES SEAL  TO BE  SECURED PRIOR  TO INLET  CASE  IN STALLATION( LOCATED CLEANED AND RESECURED LOOSE SEAL AT  # 2 ENG.  BY FAN CASE  PER B767-300 AMM 72-33-00-308-038-H00. )
